American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A57) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Grigoriy Blekherman. Positive Gorenstein ideals. Proc. Amer. Math. Soc. 143 (2015) 69-86.
Abstract, references, and article information   
View Article: PDF

[2] Ryan Hamilton. Pick interpolation in several variables. Proc. Amer. Math. Soc. 141 (2013) 2097-2103.
Abstract, references, and article information   
View Article: PDF

[3] John E. McCarthy and Orr Moshe Shalit. Unitary $N$-dilations for tuples of commuting matrices. Proc. Amer. Math. Soc. 141 (2013) 563-571.
Abstract, references, and article information   
View Article: PDF

[4] Greg Knese. Schur-Agler class rational inner functions on the tridisk. Proc. Amer. Math. Soc. 139 (2011) 4063-4072. MR 2823051.
Abstract, references, and article information   
View Article: PDF

[5] Joseph A. Ball, Vladimir Bolotnikov and Sanne ter Horst. Interpolation in de Branges-Rovnyak spaces. Proc. Amer. Math. Soc. 139 (2011) 609-618. MR 2736342.
Abstract, references, and article information   
View Article: PDF

[6] S. ter Horst. Relaxed commutant lifting: Existence of a unique solution. Proc. Amer. Math. Soc. 137 (2009) 2697-2707. MR 2497482.
Abstract, references, and article information   
View Article: PDF

[7] Vladimir Bolotnikov. On a boundary analogue of the Carathéodory-Schur interpolation problem. Proc. Amer. Math. Soc. 136 (2008) 3121-3131. MR 2407075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Vladimir Bolotnikov. A uniqueness result on boundary interpolation. Proc. Amer. Math. Soc. 136 (2008) 1705-1715. MR 2373600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Roger A. Roybal. A reproducing kernel condition for indeterminacy in the multidimensional moment problem. Proc. Amer. Math. Soc. 135 (2007) 3967-3975. MR 2341947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Seppo Hassi, Adrian Sandovici, Henk de Snoo and Henrik Winkler. Extremal extensions for the sum of nonnegative selfadjoint relations. Proc. Amer. Math. Soc. 135 (2007) 3193-3204. MR 2322750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Zenon J. Jablonski. Moment problem with contractive solutions: the regular case. Proc. Amer. Math. Soc. 135 (2007) 2811-2819. MR 2317956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Greg Knese. A Schwarz lemma on the polydisk. Proc. Amer. Math. Soc. 135 (2007) 2759-2768. MR 2317950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dan Popovici and Zoltán Sebestyén. Sebestyén moment problem: The multi-dimensional case. Proc. Amer. Math. Soc. 132 (2004) 1029-1035. MR 2045418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Scott McCullough. Extremal properties of outer polynomial factors. Proc. Amer. Math. Soc. 132 (2004) 815-825. MR 2019960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Raúl E. Curto and Woo Young Lee. Solution of the quadratically hyponormal completion problem. Proc. Amer. Math. Soc. 131 (2003) 2479-2489. MR 1974646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mihály Bakonyi. Nehari and Carathéodory-Fejér type extension results for operator-valued functions on groups. Proc. Amer. Math. Soc. 131 (2003) 3517-3525. MR 1991764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] C.-G. Ambrozie and D. Timotin. A von Neumann type inequality for certain domains in $\mathbf C^n$. Proc. Amer. Math. Soc. 131 (2003) 859-869. MR 1937424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Andrew G. Bakan. Codimension of polynomial subspace in $L_2(\mathbb{R},d\mu)$ for discrete indeterminate measure $\mu$. Proc. Amer. Math. Soc. 130 (2002) 3545-3553. MR 1920032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] D. Alpay, A. Dijksma and H. Langer. On the Loewner problem in the class $\mathbf{N}_{\kappa}$. Proc. Amer. Math. Soc. 130 (2002) 2057-2066. MR 1896042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] James P. Solazzo. A uniqueness result concerning Schur ideals. Proc. Amer. Math. Soc. 130 (2002) 1437-1445. MR 1879967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Mihály Bakonyi. The extension of positive definite operator-valued functions defined on a symmetric interval of an ordered group. Proc. Amer. Math. Soc. 130 (2002) 1401-1406. MR 1879963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Raúl E. Curto, Il Bong Jung and Woo Young Lee. Extensions and extremality of recursively generated weighted shifts. Proc. Amer. Math. Soc. 130 (2002) 565-576. MR 1862138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Don Hadwin. A noncommutative moment problem. Proc. Amer. Math. Soc. 129 (2001) 1785-1791. MR 1814111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Gelu Popescu. A lifting theorem for symmetric commutants. Proc. Amer. Math. Soc. 129 (2001) 1705-1711. MR 1814100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] D. Alpay and J. Rovnyak. Loewner's theorem for kernels having a finite number of negative squares. Proc. Amer. Math. Soc. 127 (1999) 1109-1117. MR 1473653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. Hassi, H. S. V. de Snoo and A. D. I. Willemsma. Smooth rank one perturbations of selfadjoint operators. Proc. Amer. Math. Soc. 126 (1998) 2663-2675. MR 1451805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Radu Gadidov. The central intertwining lifting and strict contractions. Proc. Amer. Math. Soc. 124 (1996) 3813-3817. MR 1346972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Luminiţa Lemnete. Application of the operator phase shift in the $L$-problem of moments . Proc. Amer. Math. Soc. 123 (1995) 747-754. MR 1223267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Joseph A. Ball and Kevin F. Clancey. Interpolation with meromorphic matrix functions . Proc. Amer. Math. Soc. 121 (1994) 491-496. MR 1189741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. Friedrich. On the relation between positive definite functions and generalized Toeplitz kernels . Proc. Amer. Math. Soc. 120 (1994) 727-730. MR 1209422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2